# SDR 97ZZZX4421

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pac
- Part number: 406040340101
- Condition: Cracked
- Location: Nr 7 T/R Drive
- Part time: 876 hours
- Component: 407040302101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, C/W MAINTENANCE NOTAM 52-97, FOUND CRACKED DISK IN DISC PACK.
